# SDR DALA2017081706277

- Difficulty date: August 6, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 46,118 hours, 30,773 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Unsecure
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CATWALK CABLE BROKEN.  SECURED CABLE.  NO DAMAGE FOUND.
